JournalsjemsVol. 15, No. 6pp. 2139–2164

Enumeration of real conics and maximal configurations

  • Erwan Brugallé

    Ecole Polytechnique, Palaiseau, France
  • Nicolas Puignau

    Universidade Federal do Rio de Janeiro, Brazil
Enumeration of real conics and maximal configurations cover
Download PDF

Abstract

We use floor decompositions of tropical curves to prove that any enumerative problem concerning conics passing through projective-linear subspaces in RPn\mathbb R P^n is maximal. That is, there exist generic configurations of real linear spaces such that all complex conics passing through these constraints are actually real.

Cite this article

Erwan Brugallé, Nicolas Puignau, Enumeration of real conics and maximal configurations. J. Eur. Math. Soc. 15 (2013), no. 6, pp. 2139–2164

DOI 10.4171/JEMS/418